# SDR DALA2017011200406

- Difficulty date: January 11, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 82,107 hours, 37,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN ATL, MAINTENANCE DISCOVERED A CRACK COMMON TO THE L1 DOOR, UPPER FORWARD CORNER, IN THE BEAR STRAP LAYER ONLY. UPON FURTHER INSPECTION, MAINTENANCE ALSO FOUND DEBOND. REFERENCE ERA 55420-14AD REV ORIG.
